VOL. 39 · NO. 1 | 1999
 
VIEW ALL ABSTRACTS +
Articles
Jiichiroh Urabe
J. Math. Kyoto Univ. 39 (1), 1-24, (1999) DOI: 10.1215/kjm/1250517951 Open Access
KEYWORDS: 35A20, 35C20
Ryoji Kasagawa
J. Math. Kyoto Univ. 39 (1), 25-39, (1999) DOI: 10.1215/kjm/1250517952 Open Access
KEYWORDS: 53D30, 53D12, 53D40, 57R58
Hiroyuki Chihara
J. Math. Kyoto Univ. 39 (1), 41-66, (1999) DOI: 10.1215/kjm/1250517953 Open Access
KEYWORDS: 35Q55, 35M10
Katsuhiko Kuribayashi
J. Math. Kyoto Univ. 39 (1), 67-85, (1999) DOI: 10.1215/kjm/1250517954 Open Access
KEYWORDS: 55P35, 22E67, 57T35
No abstract available
Yuzuru Inahama
J. Math. Kyoto Univ. 39 (1), 87-113, (1999) DOI: 10.1215/kjm/1250517955 Open Access
KEYWORDS: 60H07, 28C20, ‎46G12
No abstract available
L. Arkeryd, A. Nouri
J. Math. Kyoto Univ. 39 (1), 115-153, (1999) DOI: 10.1215/kjm/1250517956 Open Access
KEYWORDS: 82C40, 35Q99, 45K05, 47G10, 76P05, 82C31
Naondo Jin
J. Math. Kyoto Univ. 39 (1), 155-183, (1999) DOI: 10.1215/kjm/1250517957 Open Access
KEYWORDS: 30F25, 30F20
No abstract available
Nguyêñ Quôć Thǎńg
J. Math. Kyoto Univ. 39 (1), 185-202, (1999) DOI: 10.1215/kjm/1250517958 Open Access
KEYWORDS: 20G15, 14L10
Back to Top